Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/5130
Title: Seasonal and longitudinal F2-region anomalies in relation to occurrence of blanketing sporadic-E
Authors: Bhargava, B. N
Issue Date: May-1965
Publisher: Pergamon Press
Citation: Journal of Atmospheric and Terrestrial Physics, Vol. 27, No. 5, pp. 668 - 671
Description: Restricted Access
URI: http://hdl.handle.net/2248/5130
ISSN: 0021-9169
???metadata.dc.rights???: © Pergamon Press
???metadata.dc.relation.uri???: http://dx.doi.org/10.1016/0021-9169(65)90136-4
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Seasonal and longitudinal F2-region anomalies in relation to occurrence of blanketing sporadicRestricted Access136.28 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.